# SDR USAA2011020190482

- Difficulty date: January 28, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 88,773 hours, 32,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EEL - CABIN BULLNOSE EMERGENCY LIGHT ABOVE SEAT ROW 15R DOES NOT ILLUMINATE WHEN TESTED.  REPAIRED BROKEN WIRE WITH NEW TERMINAL IAW B757 SWPM 20-30-11 AT SEAT ROW 15R, OPS CHECK GOOD IAW B757 AMM 33-51-05-2.
